# SDR AALA20130826013

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,500 hours, 16,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FIRE RELATED DAMAGE TO STRINGER 36 RT BETWEEN STATIONS 600 & 654.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-00-03 & EA B767-53-030963.
